If the stomach has a spasm, pain will be relieved by Movespasm!

Composition of active ingredients: 

1 coated tablet contains –
dicycloverinum hydrochloride20 mg, simethicone 40 mg

Dosage form: 

10 tablets in a blister, 1 blister in carton package
20 tablets in a blister, 1 blister in carton package

  • Effective combination of simethicone and antispasmodic
  • Quickly relieves pain in abdomen, caused not only by bloating,
    but also by spasm
Indications: 
Adults
Children from 12 years

Administration and Dosages

For adults and children over 12 years: take 1 tablet 4 times a day before or after meal. Do not take more than 4 doses a day. Do not take more than 5 days.

Pharmacotherapeutic group

Antispasmodic and anticholinergic  in combination with other ingredients.
Antispasmodics in combination with other ingredients.
ATC A03E D.

Pharmacological properties

Dicycloverinum hydrochloride has a spasmolytic effect (removes smooth muscle spasm of the gastrointestinal tract, abdominal pain associated with spasm or dilation of the walls of the gastrointestinal tract) and the antisecretory effect on secretory glands.

Simethicone is a surface active ingredient, defoamer. Its action is  based on the lowering of the surface tension of the gas bubbles, which contributes to the removal of free gas from the gastro-intestinal tract or intestinal wall absorption. Simethicone improves the quality radiographs and sonograms, provides a better distribution of contrast agents on the mucous wall of the intestine.

To obtain full information please see the Patient Leaflet Information.

Indications

Treatment for smooth muscle spasm of the gastrointestinal tract and flatulency and   abdominal pain.

Treatment for the gastrointestinal tract diseases:

  • colitis
  • intestinal colic,
  • irritable bowel syndrome,
  • spastic constipation.

As an additional treatment of organic disease of the gastrointestinal tract:

  • colitis
  • diverticulitis,
  • enteritis,
  • gastritis,
  • peptic ulcer.

Contraindications

Individual hypersensitiveness to any of the medicine ingredients. Paralytic bowel obstruction, obstructive disease of the gastrointestinal tract.

To obtain full information please see the Patient Leaflet Information.

Do not take the medicine if you are pregnant or breast feeding.

To obtain full information please see the Patient Leaflet Information.

Store in the original package below +25°С.
Keep out of the reach of children.

R.S. MOH of Ukraine № UA/10010/01/01 of 19.08.2014